# SDR 97ZZZX3375

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 6120 · Propeller Controlling System
- Part: P3 Switches
- Part number: 1103P2671
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTOCOARSEN CWP LIGHT ON TAKEOFF ROLL RESET DURING TAXI.  REMOVED AND REPLACED BOTH LEFT AND RIGHT P3 SWITCHES, GROUND RUNS CHECKS GOOD.  REF:  OPERATOR CONTROL NR REXA97180.
